# SDR ASMF202101007

- Difficulty date: October 29, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 22,784 hours, 2,565 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BOTH ENGINES START, THE NOSE WHEEL STEERING WAS NOT MOVEMENT.  MAINTENANCE PERSONNEL PERFORMED REVISION, IAW AMM 31-51-00, DETECTING FAILURE PASS VALVE PIN STUCKED.  THE PASS VALVE PIN WAS LUBRICATED, IAW MM 32-51-00 AND BOTH ENGINES WERE STARTED.  OPERATIONAL TEST WAS PERFORMED, IAW AMM 71-00-00, NO CONFIRMING FAILURE, ALL CORRECT.
